# SDR CALA9700794

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218/237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED IN TWO AREAS JUST AFT OF MAIN CABIN DOOR AT STA 218 AND 237.  A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5330-01535.
